advertisement
Question
Posted by: zama | 2010-04-19

overdose of morning after pill

I took 3 morning after pills a day after each other within 5 days. now my periods are irregular i only get them for 1 day instead of 3 days and after that i get painful abdominal pains which are associated with very brown discharge. i then started using yasmin concraceptives as i thought that they would regulate my period but they didnt. i did take a pregnancy test and it was negetave. but now i''m worried because whenever i get the brownish discharge i get headaches, nauseas and dizzy. please help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You don't say how long ago you took the mornign after pills, but it is certainly this whihc has upset your cycle. It may take a few months for it to be sorted out.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

9
Our users say:
Posted by: Praises | 2016-06-23

I have done unprotected sex one round on different days my boyfriend ignored to use protection now I am really scared to fall pregnant I did attempt as much as I could to prevent this happening to me but I think I did it at a later time because I took the morning after pill after a day I had unprotected sex I have two pills in one box recommended to drink it the same time. There was only two days between the time we made sex but the first sex we had I take one morning after pill just after few hours we had sex i want to know if still after all those efforts i have taken if there is still a great chance for me to be at risk of being impregnated???. Pls help me going crazy now because this is going to be a big dissapointment.

Reply to Praises
Posted by: Rachel | 2015-03-30

I think people that are using morning afterpill like its paracetamol deserve what they get. This may have been along time ago but it still feels good saying you people are retarded and should never procreate.

Reply to Rachel
Posted by: bobo | 2014-10-21

Is it just me but i have noted they dont give advice on repeat usage of the morning after pill....I took the pill after i had unprotected sex then two days my boyfriend used the withdrawal method now am not sure if am pregnant or not coz i have all the pregnancy symptoms

Reply to bobo
Posted by: mary | 2013-11-14

Hi, I had unprotected sex two weeks ago and took the morning afterpll within the 72hrs period. Then had sex again soon after and had to take another one and soon after. I have taken four pills in a space of two and a half weeks. Now am havng cramps and haven't aken a pregnnancy test yet. What could go wrong?

Reply to mary
Posted by: Lubie | 2013-03-02

I ate morning after pills but hardly 2 hours later I had allergex pills now I am worried that it might cancel the morning after pill. Now I am contemplating taking them again tomorrow? Please advise.

Reply to Lubie
Posted by: Lubie | 2013-03-02

I ate morning after pills but hardly 2 hours later I had allergex pills now I am worried that it might cancel the morning after pill. Now I am contemplating taking them again tomorrow? Please advise.

Reply to Lubie
Posted by: gynaedoc | 2010-04-22

You don't say how long ago you took the mornign after pills, but it is certainly this whihc has upset your cycle. It may take a few months for it to be sorted out.

Best wishes

Reply to gynaedoc
Posted by: Tebogo | 2010-04-19

Its beyond me as to why you oveq dosed. I dont think theres is anything wrong with you. You have messed up your cycle. Just wait and see or consult a dr.

Reply to Tebogo
Posted by: Tebogo | 2010-04-19

Its beyond me as to why you oveq dosed. I dont think theres is anything wrong with you. You have messed up your cycle. Just wait and see or consult a dr.

Reply to Tebogo

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement